Matematická olympiáda
Učitel matematiky (1995)
- Volume: 003, Issue: 1, page 47-54
- ISSN: 1210-9037
Access Full Article
topHow to cite
topHrubý, Dag. "Matematická olympiáda." Učitel matematiky 003.1 (1995): 47-54. <http://eudml.org/doc/299841>.
@article{Hrubý1995,
author = {Hrubý, Dag},
journal = {Učitel matematiky},
language = {cze},
number = {1},
pages = {47-54},
publisher = {Jednota českých matematiků a fyziků},
title = {Matematická olympiáda},
url = {http://eudml.org/doc/299841},
volume = {003},
year = {1995},
}
TY - JOUR
AU - Hrubý, Dag
TI - Matematická olympiáda
JO - Učitel matematiky
PY - 1995
PB - Jednota českých matematiků a fyziků
VL - 003
IS - 1
SP - 47
EP - 54
LA - cze
UR - http://eudml.org/doc/299841
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.